# SDR ASAA2014080308748

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,448 hours, 7,984 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 51,867 hours, 25,964 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURE DUCT SPLIT - DUCT PRESSURE 43 LT WITH 16 RT INFLIGHT 350 FL AT -47 DEGREE C AT CRUISE DUCT PRESSURE MATCH UP AT 30 PSI IN DESCENT.  ACFT GROUNDED.  REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  REPLACED 450 DEGREE THERMO IAW AMM 36-11-05.  GROUND VERIFICATION GOOD.
